# SDR UALA2010031500865

- Difficulty date: March 15, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,848 hours, 9,371 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT FWD OF DOOR 2R IS COVERED WITH CARPET, LIGHT OBSTRUCTED.  CUT CARPET AS TO UNCOVER EEL LIGHT.
